# SDR REXA2019061720869

- Difficulty date: May 12, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 13,537 hours, 9,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331033
- Condition: Damaged
- Location: Bs 253-261
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: LIGHTNING STRIKES (3EA) ON EXTERNAL FUSELAGE SKIN, FS253.5, FS259.5 AND FS261 OVER STGR 27. (FUS)
LIGHTNING STRIKES (3EA) ON EXTERNAL FUSELAGE SKIN, FS253.5, FS259.5 AND FS261 OVER STGR 27 WERE REPAIRED PER CRJ 900 SRM 53-00-00-201-003-A03.
